# SDR USAA011021

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH PREVIOUSLY INSTALLED REPAIR 1 INCH BY 4 INCH, STATION 1074 BETWEEN S17R AND S14R.  PREVIOUSLY INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-01 FIG 210 SHEET 3.  (M)
